# SDR UIEA2011011000032

- Difficulty date: January 10, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LONGERON BOX FAIRING & NBSP; PANEL CRACK (REPAIR IAW SRM 51-70-07, REV 58).
